MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; FIBULA CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; FIBULA CUTTING GUIDE
Catalog Number VSPR-500
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the process of a mandible reconstructive surgery, a fibula cutting guide was utilized which resulted in dental implant holes that did not properly align to the planned surgical positions.As a result, the dental implant holes were not used and a revision surgery was scheduled to correct the placement of the dental implant holes.A review of the guide found that all requirements were met and no defects were found in the design or manufacturing of the guide.

Brand Name
VSP SYSTEMS
Common Device Name
FIBULA CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire st
littleton, CO 80127
7206431011
MDR Report Key17790071
Report Number1724955-2023-00013
Device Sequence Number20705552
Product Code DZJ
UDI-Device Identifier00816847020770
UDI-Public(01)00816847020770(10)
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSPR-500
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Initial Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age16 YR
Patient SexPrefer Not To Disclose